Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Foul smell in urine, on medication, rose color gel for ulcer pain, history of stomach ulcers. Treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
have a problem of stomach ulcer since 2006. i have taken some medicine and XXXXXXX color gel whenever i had a ulcer pain. surely i will affected by this pain atlest once in a month or two month.during these days i found another problem in my urination since last ten month.whenever i pass the urine i can feel some bad smell.
Posted Thu, 26 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 19 hours later
Thanks for the query.

You may have infection in the urinary tract.

Please give urine for urine routine and culture tests.

Based on the result antibiotics may be needed.

Ultrasound scan may give a clue about the possible cause of infection.

Regarding your acidity and pain in the abdomen you should follow a change in your diet to control it.

Avoid excess salt, oil, pickles, curd, fried food, sour foods like tamarind and consume more salads and legumes.

Improving of eating habit is also necessary.

After eating, an upright posture should be maintained for some time. Meals should be moderate, taking care to avoid overeating.

Dinner should be taken at least three hours before going to bed and bedtime snacks must be avoided.

Milk acts as an excellent remedy in acidity.

Excess intake of sweets also can cause acidity as sugar causes fermentation and produces acid in stomach.

I hope i have answered your query.I will be available for follow up.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor